# SDR DL733990437

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309WA
- Make and model: Boeing 737347
- Aircraft serial: 23442
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACKED AROUND THE AFT EDGE OF THE E/E COMPT COOLING AIR EXHAUST DUCT CUTOUT AT BS 380, BL 0.0.  THE CRACK EXTENDS AFT FROM THE EDGE OF CUTOUT.  REPAIRED PER ERA 366476-14, REV B.
